Top answers from doctors based on your search:
Disclaimer

Reaction to augmentin can I still take amoxiciilin

A 36-year-old female asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
No: It would be most prudent and cautious for you to take this itching symptom as a potential sign of drug allergy ... it may not be, but stop the Augmen ... Read More
1
1 thank
Dr. Harold Fields
61 years experience Family Medicine
Reaction: This sounds like a reaction to the medication I would suggest you stop taking it and let your physician know
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 19-year-old female asked:
Dr. M. Hytham Beck
43 years experience General Surgery
Rare: anaphylactic reaction is usually rare specially if there is a personal history or family history of anaphylactic reaction.even if you developed a reac ... Read More
1
1 thank
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Likely ok: The cross-sensitivity between these two drugs is very low or non-existent . If you are overly concerned. have an EpiPen available since anxiety respo ... Read More
A 41-year-old male asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Yes: It would be ok to take both of those antibiotics together.
1
1 thank
A 26-year-old male asked:
Dr. Jonathan Blank
31 years experience Anesthesiology
Antibiotocs: If real strep (like this sounds) it takes a few days for antibiotics to rally work vs when it is viral ( most of time) and fever goes away in 24 antea ... Read More
A 6-year-old male asked:
Dr. Florence Nwofor
Specializes in Pediatrics
Now will be a good: time. Your son has been on antibiotics for more than 48 hours and appears to be getting worse. His doctor will likely want to re assess his plan of c ... Read More
1
1 thank
A 22-year-old female asked:
Dr. John Leander Po
18 years experience Infectious Disease
No- discuss w/doctor: You need to complte the entire course of Augmentin (amoxicillin and clavulanate). Often, symptoms get lightly worse when initially taking antibiotics ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Shaym Puppala
25 years experience Internal Medicine
Talk with prescriber: Rash w antibiotic = stop antibiotic &call prescriber ASAP. Augmentin contains amoxicillin - a rash can occur if URI is mononucleosis (virus). A + ... Read More
A 27-year-old male asked:
Dr. Carol Jacobs
Specializes in Pediatrics
Should be ok: Taken supplements can be taken with antibiotics. Be cautious with Vit E as it can occasionally lead to a thinning of the blood. Always inform your MD ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month